Menu
Your Cart

Ibugel Ibuprofen 5.0% w/w (100g)

Ibugel Ibuprofen 5.0% w/w (100g)
Ibugel Ibuprofen 5.0% w/w (100g)0360123
Order in the next to receive your order by when you select express delivery at checkout.
£6.72
Ex Tax: £5.60

Reviews

Reviews Over Ibugel Ibuprofen 5.0% w/w (100g)


  • 0 out of 5

Based on 0 reviews.

Total Reviews (0)
click here write review to add review for this product.

  • 5 star
    0%
  • 4 star
    0%
  • 3 star
    0%
  • 2 star
    0%
  • 1 star
    0%

Review this product
Share your thoughts about this product with other shoppers.




Ibugel is a penetrating gel for the topical treatment of backache, rheumatic and muscular pain, sprains, strains, and neuralgia. It can also be used for pain relief in common arthritic conditions. Ibugel is a clear, fragrance-free gel that contains ibuprofen, a proven anti-inflammatory painkiller. The gel allows for the rapid absorption of ibuprofen through the skin for effective relief at the point of pain. 

  • Active ingredient: Ibuprofen 5.0% w/w
  • Includes special tube squeezer key
  • Non-sticky, non-greasy, and colourless 
  • Offers relief of pain and inflammation associated with conditions such as: 
    • Backache
    • Rheumatic and muscular pain
    • Sprains
    • Strains 
    • Neuralgia 
    • Common arthritic conditions.  

The active ingredient is ibuprofen (5% w/w).

The other ingredients are industrial methylated spirit, carbomers, propylene glycol (E 1520), diethylamine and purified water.

Please read and retain the enclosed patient information leaflet. Lightly apply a thin layer of the gel over the affected area. Massage gently until completely absorbed. Wash hands after use, unless treating them. Repeat as required up to three times daily, or as directed by your doctor. If symptoms persist, seek medical advice. 

Before using Ibugel:

  • If Ibugel has not been prescribed for you, seek advice from a doctor or pharmacist before use if you are currently taking aspirin or other painkillers
  • Do not use if sensitive to any of the ingredients, particularly if asthmatic or suffer from rhinitis or urticaria and have previously shown hypersensitivity to aspirin, ibuprofen or related painkillers
  • Not to be used during pregnancy or breast-feeding 
  • Do not use on broken skin 
  • Not normally recommended for children under the age of 12, unless instructed by a doctor 
  • Do not store above 25°C 
  • Replace cap tightly after use
  • Keep out of sight and reach of children 

Please Remember 
While we try our best to make sure that all product information published on our website is correct and up to date, you should always read the product packaging and labels for information regarding ingredients, directions for use and allergy information prior to use or consumption.
 

 

Standard Delivery
Have your products delivered for £2.90 and have them delivered within 3-5 working days.

Next Day Delivery
Next day delivery is available for £3.95 and is available on orders placed before 12.30pm Monday – Friday. Orders placed with next day delivery are usually delivered between 8am and 9pm the following day.

Return Policy
If you’re not completely happy with your order, you can return it to us within 28 days and receive a full refund. Click here to find out more about our returns policy.

We use cookies and similar technologies to ensure you get the best experience when shopping with us. By continuing to use this site we will assume that you are happy with it. View our Privacy Policy ...
feedback